Results 1 to 4 of 4
Neurontin for Eye Twitches
  1. #1
    Yvonneonline is offline New Member
    Join Date
    Dec 2005
    Location
    .
    Posts
    3

    Default Neurontin for Eye Twitches

    I am new to this board, researching Neurontin. My psych prescribed it for me because I am under a lot of stress and have had chronic (recurring) eye twitches. [B)] Before I was on Klonopin, but it stopped working for the spasms, benzos do that I guess.
    Anyway, now I am on Neurontin and am up to 3 dosages a day, 300 mg. each. At first it made me really sleepy, but on day 3 I feel pretty good, and my eye is not twitching anymore. [8)]
    I also have anxiety and depression, and am on Zoloft, 75 mg. daily.
    Is anyone else on this combo? Neurontin seems to have little side effects. I take Cell Food for my liver, and to keep from getting bloated. No weight gain in 2 years of taking Zoloft, but I maintain a healthy diet and exercise at least 2 times a week.
    Any one else with twitchy eyes??[]

  2. #2
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    Okay, that is weird, you just made me realize it. I used to get occasional muscle spasms in my eyes, that twitchy thing, but nothing chronic so I never worried about it. But you just made me realize that it hasn't happened in months, and I am on Neurontin. LOL!

    I used to take Neurontin with Zoloft, and I gained over 20 pounds. I have since switched to Cymbalta now, instead of Zoloft.

    I was on the same dose of Neurontin you are, but I cut it down to two pills a day, instead of 3 300mg pills because it was hampering my sex life, I lost a lot of my sensitivity, so watch out for that.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  3. #3
    Yvonneonline is offline New Member
    Join Date
    Dec 2005
    Location
    .
    Posts
    3

    Default

    Much appreciated feedback. I was eating like a HORSE! I can see how the weight thing happens -- FAST![:0] I couldn't feel full.

    I'm now adjusting the dosage to still be effective to stop the twitchy eye (500 mg. daily) but not as much as I was taking. Excellent advice!




    quote:Originally posted by zippysgoddess

    Okay, that is weird, you just made me realize it. I used to get occasional muscle spasms in my eyes, that twitchy thing, but nothing chronic so I never worried about it. But you just made me realize that it hasn't happened in months, and I am on Neurontin. LOL!

    I used to take Neurontin with Zoloft, and I gained over 20 pounds. I have since switched to Cymbalta now, instead of Zoloft.

    I was on the same dose of Neurontin you are, but I cut it down to two pills a day, instead of 3 300mg pills because it was hampering my sex life, I lost a lot of my sensitivity, so watch out for that.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  4. #4
    BigJohn is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    81

    Default

    I just read a study in a professional journal about suicide being linked to Neurontin. Of course this won't happen with everybody but you have to watch out for mood swings (more than usual) and any thoughts on the subject of suicide. If it works for you...I'm happy for your relief.

    Peace and all that,

    John

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22